Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

3 results for tags: blurry



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Member

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over-the-counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 3 results

  1. Hey this is my first log which i will probably update every once in a while So im 16 years old at the moment, had acne since i was probably 12 and it has recently (this year) gotten pretty bad and irritating, with the cystic type popping up. I have tried many antibiotics which didnt really solve the problem but maybe kept it at bay for a while. Heres my cheek from a few weeks ago for reference. http://i.imgur.com/nkQMVHo.jpg I have been on doxy for about a month now but i decided it was
  2. Hello, My right eye seems a bit blurry. When I test my vision my left eye is very sharp at 20/20 but my right eye cannot see as far/accurately. Anyone else getting this? I don't know if it's because I spend too much time on the computer or because I haven't been sleeping much due to not carring about my skin on accutane. I'm going to limit my computer time and sleep earlier along with using eye drops even though it doesn't feel dry. But let me know if you also have this and what you're doing
  3. I'm about 2 1/2 months into my treatment. My symptoms so far are muscle and joint soreness and fatigue. Oddly enough, dry skin hasn't really been a problem with me. I guess it's the jojoba oil doing its job. Anyways, lately I've been having a tiny vision problem. It's almost like a slight fog over half of my pupil that comes and goes. I've never had vision problems, and I've never needed glasses or contacts. I stare at the computer a lot, so I really don't know if this is accutane related. I ha
×